Mathematische Zeitschrift

, Volume 225, Issue 3, pp 395–426

Scalar curvature and conformal deformations of noncompact Riemannian manifolds

  • Andrea Ratto
  • Marco Rigoli
  • Laurent Veron

DOI: 10.1007/PL00004619

Cite this article as:
Ratto, A., Rigoli, M. & Veron, L. Math Z (1997) 225: 395. doi:10.1007/PL00004619

Copyright information

© Springer-Verlag Berlin Heidelberg 1997

Authors and Affiliations

  • Andrea Ratto
    • 1
  • Marco Rigoli
    • 2
  • Laurent Veron
    • 3
  1. 1.Dipartimento di Matematica, Università della Calabria, I-87036 Arcavacata di Rende (Cosenza), ItalyIT
  2. 2.Dipartimento di Matematica, Università di Milano, Via Saldini 50, Città studi, I-20133 Milano, ItalyIT
  3. 3.Laboratoire de Mathématiques et applications, Faculté des Sciences, Parc de Grandmont, F-37200 Tours, France (e-mail: veronl at univ-tours.fr)FR

Personalised recommendations